MathSciNet Relay Station
MathSciNet bibliographic data
MR814927 47B40 (47B55 47D30)
Dodds, P. G.; de Pagter, B.; Ricker, W. Reflexivity and order properties of scalar-type spectral operators in locally convex spaces. Trans. Amer. Math. Soc. 293 (1986), no. 1, 355–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement